# SDR RAIA00703002

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 6,287 hours, 6,109 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 7510100631
- Part serial: 04067496
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 8095 - IAD - LOST NAV 1 /NAV 2 ON ILS APPROACH TO IAD.  MAINTENANCE REMOVED AND REPLACED NR 1 INU, OPS CHECK GOOD AT THIS TIME.
